# SDR FXGA201505061517

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE REPAIR FUSELAGE SKIN BETWEEN STATION 101 - 110, LONGERON 17L & 18L. MAJOR REPAIR. TWO EACH LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN.
